# SDR SWI2023F00093

- Difficulty date: May 11, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WS48.30 - BATT RIB ANGLE IS CRACKED. (MARKED)     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW LH WING AT WS48.30 - BATT RIB ANGLE PER CRJ 200 SRM 51-42-21 AND DWG # 600-10204 REV-K  COMPLIED WITH 51-900-1003-SKY AND M-337. SEE CONTINUE CARD FOR DETAILS
